|
|
Publications in Math-Net.Ru
-
Fréchet Spaces with Unconditional Base
Mat. Zametki, 80:1 (2006), 29–32
-
On Köthe spaces with pre-equivalent unconditional basis
Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 10, 29–35
-
On the Abel and Fabry properties of basic expansions of analytic functions
Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 8, 20–27
-
On common bases of the spaces $A(G)$ and $\overline A(\overline G)$
Sibirsk. Mat. Zh., 40:1 (1999), 69–74
-
On subspaces of nuclear spaces
Sibirsk. Mat. Zh., 37:3 (1996), 568–577
-
Köthe spaces with multiple regular bases
Mat. Zametki, 39:5 (1986), 727–735
-
Twofold absolute bases
Mat. Zametki, 38:1 (1985), 120–131
-
Compatibly regular bases in nonnuclear Köthe spaces
Mat. Zametki, 30:6 (1981), 819–822
-
Topological vector spaces with equivalent bases
Mat. Zametki, 28:6 (1980), 947–951
-
Compatibly regular bases of Köthe spaces
Mat. Zametki, 19:1 (1976), 115–122
-
A dual relationship between some questions of basis theory and interpolation theory
Dokl. Akad. Nauk SSSR, 215:3 (1974), 522–525
-
On binary relationships on the class of nuclear Köthe spaces
Funktsional. Anal. i Prilozhen., 7:1 (1973), 70–71
-
Extendable bases of certain Köthe spaces
Sibirsk. Mat. Zh., 14:4 (1973), 878–882
-
Multiple regular bases in a Köthe space
Dokl. Akad. Nauk SSSR, 193:4 (1970), 752–755
-
A class of nuclear spaces
Mat. Zametki, 8:2 (1970), 169–179
-
Köthe spaces that are distinguishable by diametral dimension
Sibirsk. Mat. Zh., 11:3 (1970), 512–525
-
On special dimensions defined on some classes of Köthe spaces
Mat. Sb. (N.S.), 80(122):2(10) (1969), 225–240
-
On regular bases in nuclear spaces
Mat. Sb. (N.S.), 68(110):2 (1965), 153–173
-
On a class of functions analytic in multi-circular domains
Uspekhi Mat. Nauk, 19:1(115) (1964), 151–154
-
On local convergence of basis series
Uspekhi Mat. Nauk, 18:4(112) (1963), 143–145
-
On the convergence of certain interpolation series
Sibirsk. Mat. Zh., 4:2 (1963), 287–294
-
On the existence of a common basis for imbedded spaces of analytic functions
Dokl. Akad. Nauk SSSR, 145:2 (1962), 263–265
-
The order of the best approximation by linear combinations of elements of an extended basis to functions defined on a continuum
Dokl. Akad. Nauk SSSR, 139:3 (1961), 528–530
-
Continuable bases of analytic functions
Mat. Sb. (N.S.), 53(95):2 (1961), 207–218
-
On the convergence of the Abel–Goncharov interpolation series
Uspekhi Mat. Nauk, 15:3(93) (1960), 151–155
-
Standard form of basis for the space of analytic functions
Uspekhi Mat. Nauk, 15:2(92) (1960), 181–188
-
On the stability of basis $\{z^n\}$
Izv. Vyssh. Uchebn. Zaved. Mat., 1958, no. 3, 67–73
-
Vladimir Petrovich Kondakov (on the occasion of his sixtieth birthday)
Vladikavkaz. Mat. Zh., 6:2 (2004), 58–60
© , 2025